Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Asymptotic behavior of the solutions of nonlinear differential equations


Author: T. F. Bridgland
Journal: Proc. Amer. Math. Soc. 13 (1962), 373-377
MSC: Primary 34.50
DOI: https://doi.org/10.1090/S0002-9939-1962-0145144-3
MathSciNet review: 0145144
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] O. Perron, Die Stabilitätsfrage bei Differentialgleichungen, Math. Z. 32 (1930) 703-728.
  • [2] R. Bellman, On an application of a Banach-Steinhaus theorem to the study of the boundedness of solutions of nonlinear differential and difference equations, Ann. of Math. 49 (1948), 515-522.
  • [3] E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955.
  • [4] T. F. Bridgland, Jr., Asymptotic behavior of the solutions of nonhomogeneous differential equations, Proc. Amer. Math. Soc. 12 (1960), 546-552.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.50

Retrieve articles in all journals with MSC: 34.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0145144-3
Article copyright: © Copyright 1962 American Mathematical Society